# SDR ASAA2023092145230

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 666 hours, 203 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4RN1MF
- Condition: Faulty
- Location: E/E Shelf E1-1
- Part time: 659 hours, 201 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 22-ASA-01, FOUND FAULT 22-11191 MT CMD MON DURING THE DUAL TEST 60.35. FCC-A. GROUNDED - YES. SWAPPED FCC'S AND THE DISCREPANCY FOLLOWED TO CHANNEL B. PLACED FCC-B BACK INTO ITS ORIGINAL POSITION AND REPLACED FCC-A REF MM 22-11-33/401. ALL TESTS NOW NORMAL.
